KIRCHHOFF ELASTIC RODS IN MINKOWSKI 3-SPACE


SOYLU Y., YÜCESAN A.

JOURNAL OF SCIENCE AND ARTS, no.4, pp.711-720, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 4
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.711-720

Abstract

We study Kirchhoff elastic rod whose centerlines are non-null curves in the Minkowski 3-space. In particular, we obtain the differential equation describing non-null Kirchhoff elastic rod centerlines. Afterwards, we solve this differential equation in terms of Jacobi elliptic functions for three different cases.